MathSciNet Relay Station
MathSciNet bibliographic data
MR209442 (35 #340) 28.70 (60.00)
Hajian, Arshag B.; Ito, Yuji Iterates of measurable transformations and Markov operators. Trans. Amer. Math. Soc. 117 1965 371–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement